# SDR DALA2019060753438

- Difficulty date: May 22, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 89,236 hours, 40,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS AN OUTWARD DENT 22" FROM BOTTOM EDGE AND 7" FROM AFT EDGE. REPEAT INSP REQUIREMENTS. PERMANENT REPAIR INSTALLED AS PER ERA 578269-14 REV ORIGINAL SECTION 1. CONSTITUTES TERMINATING ACTION OF THIS LOG PAGE, CSR PLEASE CLOSE LOG PAGE.
